# SDR GTIA2019040803275

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 10,762 hours, 4,623 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR FROM PACK #2 ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
